Application of the Faber polynomials in proving combinatorial identities
AbstractWe study the possibility of application of the Faber polynomials in proving some combinatorial identities. It is shown that the coefficients of Faber polynomials of mutually inverse conformal mappings generate a pair of mutually invertible relations. We prove two identities relating the coefficients of Faber polynomials and the coefficients of Laurent expansions of the corresponding conformal mappings. Some examples are presented.
How to Cite
Imash, kyzy M., F. G. Abdullayev, and V. V. Savchuk. “Application of the Faber Polynomials in proving combinatorial Identities”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 2, Feb. 2018, pp. 151-64, https://umj.imath.kiev.ua/index.php/umj/article/view/1547.